# SDR ASOA20120117006

- Difficulty date: January 17, 2012
- Submitted: January 20, 2012
- Operation: Air carrier
- Aircraft: N13969
- Make and model: Emb EMB-145LR
- Aircraft serial: 145141
- Aircraft time: 30,254 hours, 22,445 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 92244
- Condition: Inoperative
- Location: Emergency Light
- Part time: 13,705 hours, 8,819 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW REPORTED ROW 1-7 EMERGENCY LIGHT STRIP INOPERATIVE.  REMOVED, CHARGED, AND RE-INSTALLED NR 2 EMERGENCY LIGHT BATTERY PACK IAW AMM 33-50-04 WITH OPS CHECK SUCCESSFUL.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
